×

zbMATH — the first resource for mathematics

Sur l’irreductibilite des chaînes de Markov. (French) Zbl 0241.60049

MSC:
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Duflo , Opérateurs potentiels des chaînes et des processus de Markov irréductibles . Bull. Soc. Math. , t. 98 , 1970 , p. 127 - 163 . Numdam | MR 264758 | Zbl 0205.44803 · Zbl 0205.44803
[2] N. Jain and B. Jamison , Contribution to Doeblin’s theory of Markov processes . Zeits. f. Wahrsch. , t. 8 , 1967 , p. 19 - 40 . MR 221591 | Zbl 0201.50404 · Zbl 0201.50404
[3] J. Neveu , Bases mathématiques du Calcul des Probabilités . Masson , 2 e éd., 1970 . MR 272004 | Zbl 0203.49901 · Zbl 0203.49901
[4] J. Neveu , Potentiel markovien récurrent des chaînes de Harris . Ann. Inst. Fourier , 1972 . Numdam | MR 380992 | Zbl 0226.60084 · Zbl 0226.60084
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.